# SDR ASAA0946111

- Difficulty date: June 9, 2009
- Submitted: July 7, 2009
- Operation: Air carrier
- Aircraft: N788AS
- Make and model: Boeing 737490
- Aircraft serial: 28885
- Aircraft time: 40,693 hours, 22,422 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 693535010
- Condition: Bent
- Location: Bs 420 S22r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STR CLIP, STA 420, STR 22R IS BENT.  REMOVED DAMAGED CLIP, FABRICATED REPLACEMENT PARTS AND INSTALLED REPLACEMENT PARTS.
